American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E60) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ranee Brylinski and Bertram Kostant. Nilpotent orbits, normality and Hamiltonian group actions . J. Amer. Math. Soc. 7 (1994) 269-298. MR 1239505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Viktor L. Ginzburg and Alan Weinstein. Lie-Poisson structure on some Poisson Lie groups . J. Amer. Math. Soc. 5 (1992) 445-453. MR 1126117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1